Translator Disclaimer
June, 1966 Comparison of the Bounds of the Number of Common Treatments between Blocks of Certain Partially Balanced Incomplete Block Designs
Hira Lal Agrawal
Ann. Math. Statist. 37(3): 739-740 (June, 1966). DOI: 10.1214/aoms/1177699473

Abstract

Agrawal (1964) and Shah (1965) have derived bounds for the number of common treatments between the blocks of PBIB designs. Agrawal's result is more general and is applicable to any $(v, b, r, k)$ design. In this note it is established that Agrawal's bounds are superior to those given by Shah.

Citation

Download Citation

Hira Lal Agrawal. "Comparison of the Bounds of the Number of Common Treatments between Blocks of Certain Partially Balanced Incomplete Block Designs." Ann. Math. Statist. 37 (3) 739 - 740, June, 1966. https://doi.org/10.1214/aoms/1177699473

Information

Published: June, 1966
First available in Project Euclid: 27 April 2007

zbMATH: 0138.14302
MathSciNet: MR202250
Digital Object Identifier: 10.1214/aoms/1177699473

Rights: Copyright © 1966 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.37 • No. 3 • June, 1966
Back to Top